Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Monodromy of solutions of the Knizhnik-Zamolodchikov equation


Ponsot,  Benedicte
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

(Preprint), 253KB

Supplementary Material (public)
There is no public supplementary material available

Ponsot, B. (2002). Monodromy of solutions of the Knizhnik-Zamolodchikov equation. Nuclear Physics B, 642, 114-138.

Cite as: https://hdl.handle.net/11858/00-001M-0000-0013-546C-D
Three explicit and equivalent representations for the monodromy of the conformal blocks in the SL(2,C)/SU(2) WZNW model are proposed in terms of the same quantity computed in Liouville field theory. We show that there are two possible fusion matrices in this model. This is due to the fact that the conformal blocks, being solutions to the Knizhnik-Zamolodchikov equation, have a singularity when the SL(2,C) isospin coordinate x equals the worldsheet variable z. We study the asymptotic behaviour of the conformal block when x goes to z. The obtained relation inserted into a four point correlation function in the SL(2,C)/SU(2) WZNW model gives some expression in terms of two correlation functions in Liouville field theory